# SDR 99ZZZX1895

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2835W
- Make and model: Piper PA-32-300
- Aircraft serial: 327940148
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NOTED A CRACK EXTENDING FROM THE TRAILING EDGE OF THE FORWARD SPINNER BULKHEAD TO ONE OF THE NUT PLATES AND CONTINUING ANOTHER .50 INCH FORWARD.  THIS IS THE SECOND BULKHEAD INSTALLED ON THIS AIRCRAFT IN LESS THAN 8 HOURS DUE TO THIS SAME PROBLEM.  THE MOUNTING OF THE BULKHEAD AND SPINNER HAS BEEN CHECKED SEVERAL TIMES FOR PROPER FIT AND ALIGNMENT AND CORRECT TORQUE ON THE SPINNER MOUNTING SCREWS.  TWO OTHER AIRCRAFT IN THE SAME FLEET HAVE ENCOUNTERED SIMILAR FAILURE TIMES.
